# SDR R61A201605010350

- Difficulty date: May 1, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Part number: NAS621231D
- Condition: Corroded
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING, NR 4 SPOILER PCU TOP BOLT IS CORRODED.  MAINTENANCE R & R LT WING NR 4 SPOILER PCU TOP BOLT IAW AMM 27-65-01, PN NAS6212-31D.
